MathSciNet Relay Station
MathSciNet bibliographic data
MR1378389 57R85 (57R75 57S17 57S25)
Pergher, Pedro L. Q. The union of a connected manifold and a point as fixed set of commuting involutions. Topology Appl. 69 (1996), no. 1, 71–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement